User menu

L∞ rational homotopy of mapping spaces

Bibliographic reference Buijs, Urtzi ; Félix, Yves ; Murillo, Aniceto. L∞ rational homotopy of mapping spaces. In: Revista Matematica Complutense, Vol. 26, no. 2, p. 573-588 (2013)
Permanent URL
  1. Berglund A.: Rational homotopy theory of mapping spaces via Lie theory for $$L_\infty $$ -algebras, Arxiv, preprint, arXiv:1110.6145v1 (2011)
  2. Brown Jr. Edgar H., Szczarba Jr. Robert H., 10.1090/s0002-9947-97-01871-0
  3. Buijs Urtzi, Murillo Aniceto, The rational homotopy Lie algebra of function spaces, 10.4171/cmh/141
  4. Buijs Urtzi, Félix Yves, Murillo Aniceto, Lie models for the components of sections of a nilpotent fibration, 10.1090/s0002-9947-09-04870-3
  5. BUIJS Urtzi, FÉLIX Yves, MURILLO Aniceto, L ∞ models of based mapping spaces, 10.2969/jmsj/06320503
  6. Chas, M., Sullivan, D.: String Topology, Arxiv, preprint, arXiv:math/9911159v1 (1999)
  7. Azeredo da Silveira Flavio, Rational homotopy theory of fibrations, 10.2140/pjm.1984.113.1
  8. Félix, Y., Halperin, S., Thomas, J.: Rational homotopy theory. Springer GTM 205 (2000)
  9. Fukaya, K.: Deformation theory, homological algebra and mirror symmetry. Geometry and physics of branes, Como 2001. In: Ser. High Energy Phys. Cosmol., pp 121–209. Gravit. IOP, Bristol (2003)
  10. Getzler Ezra, Lie theory for nilpotent L∞-algebras, 10.4007/annals.2009.170.271
  11. Haefliger Andr{é, Rational homotopy of the space of sections of a nilpotent bundle, 10.1090/s0002-9947-1982-0667163-8
  12. Henriques André, Integrating -algebras, 10.1112/s0010437x07003405
  13. Huebschmann Johannes, Kadeishvili Tornike, Small models for chain algebras, 10.1007/bf02571387
  14. Kadeishvili, T.V.: The algebraic structure in the homology of an $$A(\infty )$$ -algebra. Soobshch. Akad. Nauk Gruzin. SSR 108(2), 249–252 (1983)
  15. Kontsevich Maxim, Deformation Quantization of Poisson Manifolds, 10.1023/
  16. Kontsevich, M., Soibelman, Y.: Deformations of algebras over operads and Deligne’s conjecture. In: Dito, G., Sternheimer, D. (eds.) Conférence Moshé Flato 1999, vol. I (Dijon 1999), pp 255–307. Kluwer Acad. Publ., Dordrecht (2000)
  18. Lada Tom, Markl Martin, Strongly homotopy lie algebras, 10.1080/00927879508825335
  19. Lada Tom, Stasheff Jim, Introduction to SH Lie algebras for physicists, 10.1007/bf00671791
  20. Loday J.-L., Vallette B., Algebraic Operads (Version 0.99).
  21. LUPTON Gregory, SMITH Samuel Bruce, Whitehead products in function spaces: Quillen model formulae, 10.2969/jmsj/06210049
  22. Majewski, M.: Rational homotopical models and uniqueness. Mem. Am. Math. Soc. 682 (2000)
  23. Merkulov S., 10.1155/s1073792899000070
  24. Quillen Daniel, Rational Homotopy Theory, 10.2307/1970725
  25. Scheerer Hans, Tanr� Daniel, Homotopie mod�r�e et temp�r�e avec les coalg�bres. Applications aux espaces fonctionnels, 10.1007/bf01190676
  26. Schlessinger Michael, Stasheff James, The Lie algebra structure of tangent cohomology and deformation theory, 10.1016/0022-4049(85)90019-2